Thread: Enanthate Flu... Uggghhh!
05-11-2003, 08:23 PM #1
Enanthate Flu... Uggghhh!
I know everyone has posted about the flu feeling but I just thought I would complain a little. Shot 1g of Enanthate and 600mg of EQ yesterday and boy do I feel like CRAP! Could barely walk around today without feeling like I was 80 with aches and pains everywhere. Cant wait until this feeling goes away. It feels like something is trying to push my body apart.
05-11-2003, 09:20 PM #2
1g all at once will do that to most people. are you frontloading? why didnt you split up the shots?
05-11-2003, 09:44 PM #3
Dude don't forget testosterone is a CHEMICAL! And a potent one at that! Too much of anything, especially a chemical thats meant to resist being broken down will make u sick! Don't do too much at once!
Feel better bro!
05-12-2003, 09:02 AM #4
I guess I could have split up the shots but rather just get it all in me. I didn't sleep very well last night. I feel better today but a little achy still.
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)